# SDR SIMA20130807006

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 22,999 hours, 19,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD.
